关于Fermat型函数方程的整函数解
Entire Solutions of Fermat Type Functional Equations

作者: 段江梅 * , 苏 敏 :云南师范大学数学学院,云南 昆明;

关键词: Fermat型函数方程整函数正规族理论Fermat Type Functional Equation Entire Functions Normal Families Theory

摘要: <"text-align:justify;"> 本文对n≥3时,函数方程fn(z)+gn(z)=1没有非常数整函数解的结果给出新的证明。

In this paper, a new proof is given for the result that if n≥3, there are no non-constant entire so-lutions of the functional equation fn(z)+gn(z)=1.

文章引用: 段江梅 , 苏 敏 (2016) 关于Fermat型函数方程的整函数解。 理论数学, 6, 116-120. doi: 10.12677/PM.2016.62017

参考文献

[1] Hayman, W.K. (1985) Waring’s Problem für analytische Funktionen. Bayerische Akademie der Wissenschaften Ma-thematisch-Naturwissenschaftliche Klasse. Sitzungsberichte, 1984, 1-13.

[2] Molluzzo, J. (1972) Monotonicity of Quadrature Formulas and Polynomial Representation. Doctoral Thesis, Yeshiva University, New York.

[3] Green, M. (1975) Some Picard Theorems for Holomorphic Maps to Algebraic Varieties. American Journal of Mathematics, 97, 43-75.
http://dx.doi.org/10.2307/2373660

[4] Gundersen, G.G. and Kauya Tohge. (2004) Entire and Meromor-phic Solutions of . Symposium on Complex Differential and Functional Equations, Report Series No. 6, Department of Mathematics, University of Joensuu, Joensuu, 57-67.

[5] Gundersen, G.G. (1998) Me-romorphic Solutions of . Analysis, 18, 285-290.

[6] 苏敏, 李玉华. 关于函数方程非平凡亚纯解的研究[J]. 云南师范大学学报: 自然科学版, 2009, 29(2): 41-44.

[7] 顾永兴, 庞学诚, 方明亮. 正规族理论及其应用[M]. 北京: 科学出版社, 2007.

[8] Chiang, Y.M. and Feng, S.J. (2008) On the Nevanlinna Characteristic of and Difference Equations in the Complex Plane. The Ramanujan Journal, 16, 105-129.
http://dx.doi.org/10.1007/s11139-007-9101-1

[9] 杨乐. 值分布理论及其新研究[M]. 北京: 科学出版社, 1982.

分享
Top